# SDR SWAA2018060522462

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 67,921 hours, 39,891 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 113A82009
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR MIDDLE DOOR STIFFENER RIB CRACKED AT LOWER FORWARD OF ATTACH BRACKET.  R&R DOOR IAW AMM.
